CSN Login
Members Online: 10

Compromised Immune system and Candida/Yeast/Thrush

beatallted's picture
beatallted
Posts: 4
Joined: Jan 2006

I fought Advanced Small Cell Lung cancer in 2006, ending 18 doses of chemo (Cysplatin & Etoposide, EP6) in April and radiation in July.

My immune system of course, gave me fits during. Had to take Procrit and Neupogen numerous times during treatment.

I juiced daily after treatment and gradually my blood counts were improved however,
I have fought Candida since and now am fighting a urinary tract infection with Macrodantin, which I was reluctant to do because, due to yeast, I have had horrendous leg rashes,fungus in my ears and have lost toenails and now am fighting leaky gut.

Medicare fights paying for regular blood work, therefore I haven't had any for 8 months.

I am also a Type 2 diabetic.I have studied for years about the hazards of taking antiobiotics and steroids. I believe taking too much too close together caused the cancer to take over.

Of course, steroids are in the chemo cocktails and then Oncologists (some) are alway ready to give a patient an abundance of antibiotics as well as other drugs. Viscious circle.

My frustrations are doctors of modern medicine just do not study or know the hazards of
Y E A S T and the causes. They just treat symptoms.

My quesiton is now, I am fighting a urinary tract infection and my butt is dragging. I have been on Macrodantin for 6 days and will finish tomorrow.
I did read that it sometimes causes grave probelms with the elderly.

I am 70, very active (I was) and I am on probiotics two times a day with yogurt. I have been advised to take it for the remainder of my life because of chemo. I have increased the dose and will for 15 days after I finish the antibiotic.

My question is: Will my immune system forever be compromised?

When I weaken it by taking antibotics, do I have to spend time buidling it back up?
Am I compromised while I am on it and should I stay away from public places?

Thanks for any help I may get.

dennycee
Posts: 685
Joined: Mar 2011

beatallted,as I understand it ext. sclc compromises your system as well as the diabetes. Perhaps you should contact a homeopathic doctor.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network